Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/56266
Title: On generalized coupled fixed points with applications to the solvability of coupled systems of nonlinear quadratic integral equations
Authors: Darwish, Mohamed Abdalla
Sadarangani Sadarangani, Kishin Bhagwands 
UNESCO Clasification: 12 Matemáticas
Keywords: Measures of noncompactness
Generalized coupled fixed point
Coupled system
Integral equation
Fixed point theorem
Issue Date: 2018
Journal: Fixed Point Theory 
Abstract: In this paper, we introduce the notion of generalized coupled fixed points and, as a consequence of Darbo’s fixed point theorem associated to an abstract measure of noncompactness, we present a result about the existence of this class of coupled fixed points in Banach spaces. As an application, we investigate the existence of solutions for a class of coupled systems of nonlinear quadratic integral equations of Volterra type.
URI: http://hdl.handle.net/10553/56266
ISSN: 1583-5022
DOI: 10.24193/fpt-ro.2018.2.42
Source: Fixed Point Theory [ISSN 1583-5022], v. 19 (2), p. 527-544
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Sep 20, 2020

WEB OF SCIENCETM
Citations

2
checked on Sep 20, 2020

Page view(s)

28
checked on Sep 20, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.